# SDR ASOA2013112009435

- Difficulty date: October 23, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,240 hours, 9,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ON OUTER SURFACE UNDER TCAS ANTENNA,  BS 295 & 310 IS CORRODED AT STR 27.   BLENDED DAMAGE IAW SRM 51-21-06-001-001.  PERFORMED UT THICKNESS INSPECTION IAW MAC NDT INSPECTION PROCEDURE, FOUND OUT OF LIMITS IAW SRM 53-21-01-101-002-A02.  NO DAMAGE ALLOWED.   CLASSIFIED AS A MAJOR REPAIR.
